RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 378–381 (Mi zvmmf2103)  

Grid approximation of a singularly perturbed Neumann problem for parabolic equations in the case of a discontinuous boundary function

G. I. Shishkin

Ekaterinburg

Full text: PDF file (658 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 370–373

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M06; Secondary 35K65, 35B25, 35R05, 65M50, 35K55
Received: 20.03.1995

Citation: G. I. Shishkin, “Grid approximation of a singularly perturbed Neumann problem for parabolic equations in the case of a discontinuous boundary function”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 378–381; Comput. Math. Math. Phys., 37:3 (1997), 370–373

Citation in format AMSBIB
\Bibitem{Shi97}
\by G.~I.~Shishkin
\paper Grid approximation of a singularly perturbed Neumann problem for parabolic equations in the case of a discontinuous boundary function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 378--381
\mathnet{http://mi.mathnet.ru/zvmmf2103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452583}
\zmath{https://zbmath.org/?q=an:0946.65068}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 370--373


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2103
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:171
    Full text:66
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020